Riesz transforms, cauchy-riemann systems, and hardy-amalgam spaces

  1. Assaubay, A.-T. 1
  2. Betancor, J.J. 2
  3. Castro, A.J. 1
  4. Fariña, J.C. 2
  1. 1 Department of Mathematics, Nazarbayev University
  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Banach Journal of Mathematical Analysis

ISSN: 1735-8787

Year of publication: 2019

Volume: 13

Issue: 3

Pages: 697-725

Type: Article

Export: RIS
DOI: 10.1215/17358787-2018-0031 SCOPUS: 2-s2.0-85073033350 GOOGLE SCHOLAR
Data source: Scopus